Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danielle23

Accutane and vision

Recommended Posts

Has anyone had any permanant or temporary problems with their vision?

I am thinking of asking my derm about accutane since I have tried everything else, but not if it will mess up my vision, which is already bad.

Thanks everyone.smile.gif

Share this post


Link to post
Share on other sites

I hope it doesn't have any effect on your vision, my eyesight is also pretty bad. I got a driving test coming up soon too, now I got another thing to worry about...sad.gif

Share this post


Link to post
Share on other sites

I used to have perfect vision and since I started tane almost 3 months ago I noticed a bit of blur from my left eye, then again maybe it was there before and I'm simply looking for side effects which in fact are not related to tane.

Share this post


Link to post
Share on other sites

My eyes are the same, I can still see at night.

I have contacts and sometimes my eyes feel dry, so I splash water on them

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×